# SDR CALA2021022200210

- Difficulty date: February 22, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N27957
- Make and model: Boeing 787-9
- Aircraft serial: 36409
- Aircraft time: 25,792 hours, 2,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Door 1 Ofcr Pnl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT AFT, RIGHT FWD AND RIGHT AFT FLOOR PROXIMITY LIGHT AT DOOR 1 OFCR PANEL FOUND CRACKED REF NON-ROUTINE NO.9426059 - SPEC NO. B787-33-3-0002.  THE LEFT AFT, RIGHT FWD AND RIGHT AFT FLOOR PROXIMITY LIGHT AT DOOR 1 OFCR HAD BEEN REPLACED, PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHT, THE RESULT WAS ''SATIS'' REF TO AMM 33-51-06-00A- 720A-A REV.144.
